Valley Fever: One word to say…


Mostly this is a minor annoyance.  I can forget about it a bit if I am focused on something else.  But any time my mind is idle, I notice it.

It’s a not-too-common side effect of the high dose of fluconazole that I’m taking.

It dries out and inflames the mucous membranes in the body.  Most affected for me?  My lips.  And even worse?  The inside of my nose!!!

So my one word today…is ow.

I’ve tried many things (Ayr spray and gel, vaseline, various lip balms) and with diligence, my lips feel a little better, but most of the time, the inside of my nose still hurts like a m*************r.  As in, I can’t even powder the outside of my nose, cause the inside hurts so bad.

And my skin around my mouth is all broken out from applying heavy coats of vaseline all day long.

I don’t think I’ve ever felt this attractive. <snort>

That’s my whine for today.  Gonna go make some egg salad.

 


Leave a Reply

Your email address will not be published. Required fields are marked *